# SDR AALA20141202005

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 73,549 hours, 26,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051112
- Part serial: 1243B
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHTS FROM ROW 16 THRU ROW 25  INOPERATIVE.  R & R CONTROL MODULE AT SEAT 16 IAW AMM 33-51-00.  SYS CHECKED NORMAL.
